# SDR 08FDEA02925

- Difficulty date: July 16, 2008
- Submitted: July 21, 2008
- Operation: Air carrier
- Aircraft: N273FE
- Make and model: Boeing 727233
- Aircraft serial: 22038
- Aircraft time: 42,262 hours, 26,602 cycles
- System (JASC): 5220 · Emergency Exits
- Part: Frame
- Part number: 50797890
- Condition: Corroded
- Location: Emergency Hatch
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

RT AFT EMERGENCY EXIT HATCH LOWER FRAME OUTER SURFACE HAS CORROSION.  REMOVED CORROSION REF SRM 52-00-2 NDT THICKNESS ORIGINAL "T" .063, .005 LOSS, .058, DAMAGE WITHIN LIMITS REF SRM 53-10-1 FIG 1 SHEETS 1, 2, 3.  TREATED PRIMED AND PAINTED REWORKED AREAS REF SRM 51-10-2 AND MM 51-20-151-7.  THIS IS CLASSIFIED AS A MINOR REPAIR.
